# SDR USAAD96018

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48094
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 6550934
- Condition: Failed
- Location: Center Fuel Tank
- Part time: 39,244 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 259 - EN ROUTE LGA-MCO - THE CENTER FUEL TANK BOOST PUMP CIRCUIT BREAKERS FWD 'A' AND 'B' POPPED AND COULD NOT BE RESET.  FLIGHT DIVERTED TO CLT DUE TO FUEL CONSIDERATIONS.  MAINTENANCE REPLACED THE CENTER FUEL BOOST PUMP.  (M)
